Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 3, NWS Lincoln, IL

March 10, 2015Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 10, 2015, 10:23 PM CDT for Lawrence County, Illinois. It took effect at Mar 11, 2015, 9:08 AM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Mar 10, 2015, 10:23 PM CDT (03:23 UTC)
In effect from
Mar 11, 2015, 9:08 AM CDT
Expired
Mar 18, 2015, 11:10 PM CDT
In force
8 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 34.22 ft at Mar 15, 2015, 11:00 AM CDT.

actionminormoderate25303503/1103/1203/1303/1403/1503/1603/1703/1803/1903/20
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WGUS43 KILX 110323
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1023 PM CDT TUE MAR 10 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.Synopsis...Snow melt and runoff from recent rainfall on top of frozen
soil conditions have resulted in heavy runoff into the Embarras River
basin. This is expected to result in minor flooding on the Embarras
River in Lawrenceville starting Wednesday evening and continuing
through Friday.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-111723-
/O.NEW.KILX.FL.W.0003.150312T0000Z-150315T0000Z/
/LAWI2.1.ER.150312T0000Z.150313T1200Z.150314T1800Z.NO/
1023 PM CDT TUE MAR 10 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Wednesday evening until Saturday evening.
* At  945 PM Tuesday the stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 30.3 feet by Friday morning.The river will fall 
  below flood stage by Saturday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  28.7 Tue 10 PM   29.4   30.1   30.3

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
14 follow-up statements
321 
WGUS83 KILX 111400
FLSILX
Barnes

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
900 AM CDT WED MAR 11 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-120400-
/O.EXT.KILX.FL.W.0003.150311T1408Z-150321T0300Z/
/LAWI2.1.ER.150311T1408Z.150315T1200Z.150320T2100Z.NO/
900 AM CDT WED MAR 11 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this morning until Friday March 20.
* At  845 AM Wednesday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 34.2 feet by Sunday morning.The river will fall below 
  flood stage by Friday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  30.0 Wed 9 AM    31.6   31.9   33.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
744 
WGUS83 KILX 121505
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1005 AM CDT THU MAR 12 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-130505-
/O.EXT.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.000000T0000Z.NO/
1005 AM CDT THU MAR 12 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until further notice.
* At 945 AM Thursday the stage was 31 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.5 feet by 
  early Monday morning then begin falling.
* Impact...At 36 feet...Billet-Vincennes River road is inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  31.0 Thu 10 AM   31.3   33.3   34.5

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
763 
WGUS83 KILX 131404
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 AM CDT FRI MAR 13 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-140404-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150320T2136Z/
/LAWI2.1.ER.000000T0000Z.150315T0600Z.150320T1536Z.NO/
904 AM CDT FRI MAR 13 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday March 20.
* At 845 AM Friday the stage was 31.6 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by 
  Sunday morning. The river will fall below flood stage Friday 
  morning.
* Impact...At 33 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  31.6 Fri 9 AM    33.4   34.2   33.5

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
062 
WGUS83 KILX 131916
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
216 PM CDT FRI MAR 13 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-140916-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T2200Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.150319T1600Z.NO/
216 PM CDT FRI MAR 13 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday afternoon.
* At 145 PM Friday the stage was 31.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.2 feet by 
  Sunday morning. The river will fall below flood stage Thursday 
  morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  31.9 Fri 2 PM    33.2   34.2   33.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
036 
WGUS83 KILX 141529
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1029 AM CDT SAT MAR 14 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-150529-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150321T1800Z/
/LAWI2.1.ER.000000T0000Z.150315T1200Z.150321T1200Z.NO/
1029 AM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday March 21.
* At  945 AM Saturday the stage was 33.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.9 feet by 
  tomorrow afternoon. The river will fall below flood stage Saturday 
  morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  33.1 Sat 10 AM   33.9   33.8   33.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
639 
WGUS83 KILX 150311
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1011 PM CDT SAT MAR 14 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-151711-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150322T0336Z/
/LAWI2.1.ER.000000T0000Z.150315T1800Z.150321T2136Z.NO/
1011 PM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday March 21.
* At  945 PM Saturday the stage was 33.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.1 feet by 
  tomorrow afternoon. The river will fall below flood stage Saturday 
  afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  33.8 Sat 10 PM   34.0   33.8   33.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
247 
WGUS83 KILX 151525
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1025 AM CDT SUN MAR 15 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-160525-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150321T2230Z/
/LAWI2.1.ER.000000T0000Z.150315T1445Z.150321T1630Z.NO/
1025 AM CDT SUN MAR 15 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At 945 AM Sunday the stage was 34.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 33 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  34.2 Sun 10 AM   33.9   33.3   32.6

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
003 
WGUS83 KILX 160203
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
903 PM CDT SUN MAR 15 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161603-
/O.CON.KILX.FL.W.0003.000000T0000Z-150321T2230Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150321T1630Z.NO/
903 PM CDT SUN MAR 15 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  845 PM Sunday the stage was 34.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  34.2 Sun 9 PM    33.9   33.3   32.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
255 
WGUS83 KILX 161434
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
934 AM CDT MON MAR 16 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170434-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T1000Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0400Z.NO/
934 AM CDT MON MAR 16 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At 845 AM Monday the stage was 34 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  34.0 Mon 9 AM    33.1   31.6   29.2

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
878 
WGUS83 KILX 170219
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
919 PM CDT MON MAR 16 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-171619-
/O.CON.KILX.FL.W.0003.000000T0000Z-150319T1000Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0400Z.NO/
919 PM CDT MON MAR 16 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At  845 PM Monday the stage was 33.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  33.7 Mon 9 PM    33.1   31.6   29.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
347 
WGUS83 KILX 171433
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
933 AM CDT TUE MAR 17 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-180433-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T0600Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0000Z.NO/
933 AM CDT TUE MAR 17 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Wednesday night.
* At 845 AM Tuesday the stage was 33.4 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  33.4 Tue 9 AM    31.4   28.8   27.4

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07
895 
WGUS83 KILX 180501
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1201 AM CDT WED MAR 18 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-181901-
/O.CON.KILX.FL.W.0003.000000T0000Z-150319T0600Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0000Z.NO/
1201 AM CDT WED MAR 18 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late tonight.
* At 1145 PM Tuesday the stage was 32.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  32.9 Wed 12 AM   31.4   28.8   27.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
026 
WGUS83 KILX 181409
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
909 AM CDT WED MAR 18 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County.
  
.River levels continue to slowly fall, and the Embarras River near 
Lawrenceville should be below flood stage around sunrise Thursday. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-190409-
/O.EXT.KILX.FL.W.0003.000000T0000Z-150319T1708Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T1108Z.NO/
909 AM CDT WED MAR 18 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Thursday afternoon.
* At  845 AM Wednesday the stage was 32.2 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  32.2 Wed 9 AM    29.9   27.4   25.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
Geelhart
704 
WGUS83 KILX 190410
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT WED MAR 18 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-190440-
/O.CAN.KILX.FL.W.0003.000000T0000Z-150319T1708Z/
/LAWI2.1.ER.000000T0000Z.150315T1830Z.150319T0218Z.NO/
1110 PM CDT WED MAR 18 2015

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At 1045 PM Wednesday the stage was 29.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to 26.2 feet by Friday 
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  29.7 Wed 11 PM   28.6   26.2   24.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
Smith

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 6:53 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Mar 10, 6:53 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT Tue Mar 10 2015

.SHORT TERM...(Tonight)
ISSUED AT 259 PM CDT TUE MAR 10 2015

19z/2pm water vapor imagery continues to show a channel of deep
moisture flowing northward from the western Gulf of Mexico into the
Ohio River Valley.  This moisture has been interacting with low
pressure over western Kentucky to produce widespread rain from the
Deep South northward into Illinois and Indiana.  An upper-level
short-wave currently passing through central Illinois has given the
rain band a solid push eastward, with latest radar mosaic showing
most of the precip now along/east of the Wabash River.  This trend
will continue over the next couple of hours, resulting in dry
conditions across the entire KILX CWA by 00z.  Think NAM may be a
bit too fast with its eastward progression of clearing across the
area tonight, as satellite imagery still shows a northward push to
the clouds from Louisiana and Arkansas.  As a result, will slow the
projected clearing, resulting in cloudy skies along/south of I-70
until dawn Wednesday.  With clearing skies, light winds, and plenty
of low-level moisture left behind by the rainfall today, fog will
develop tonight.  Locally dense fog will be possible, especially
across locations that picked up rainfall and clear the earliest.
Based on cloud trends, think the area most primed for potentially
dense fog will be between the Illinois River and I-70.  Will mention
patchy dense fog in the forecast, but will hold off on a Dense Fog
Advisory until trends become more evident this evening.

&&

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 259 PM CDT TUE MAR 10 2015

Trof over the central US will weaken tomorrow, allowing brief
ridging to move through the area. This will allow a brief period of
dry weather for tomorrow and tomorrow night. This ridging will slide
east beginning tomorrow and continue to move east through Thursday.
This will enable a weather system developing in the southern parts
of the Miss valley to move north into the central Miss valley and
bring pcpn to the the area. This pcpn should being in southeastern
IL Thursday evening and then spread northward through the night and
then over the whole area on Friday. The models differ on the timing
of the pcpn moving into the area, with the NAM being the quickest.
Have followed the other slower models, thinking the NAM-WRF is too
fast. The slower models also linger the pcpn longer, not ending it
until late Friday night. The ECMWF is the quickest to do this,
followed by the Canadian and then lastly, the GFS. Beyond this
system, high pressure will build into the area for the weekend and
the beginning of next week. Dry weather is expected through this
period. Even a dry front will move through the area Monday night.

Temps should remain warm through the period and be above normal for
early March, into early next week. Behind the dry front Monday
night, temps will cool.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
ISSUED AT 653 PM CDT TUE MAR 10 2015

A mix of IFR/LIFR/VLIFR cigs/vsbys remains south of a KDEC-KCMI
line and this area expected to keep shifting southward through the
night. Brief MVFR ceilings remaining at KCMI but this should clear
out in next few hours. Next concern is fog development overnight.
With rainfall having occurred earlier today at most TAF sites, clear
skies, light winds, and plenty of moisture left behind by the
light rain today, several ingredients are in place for fog
development overnight. HRRR continues to show widespread fog
developing this evening, spreading south/west from north/east IL,
and persisting through the night. Visibilities 3 miles expected by
02Z-03Z, possibly decreasing overnight. Will hit fog hardest at
sites that reported rain today by including a TEMPO group for 1
mile vsbys between 08z and 12z at all terminals except KPIA.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Auten
AVIATION...Onton
Hazardous weather outlook, Mar 10, 3:11 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT TUE MAR 10 2015

ILZ027>031-036>038-040>057-061-111100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
311 PM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD FOG WILL DEVELOP TONIGHT. LOCALLY DENSE FOG WILL BE
POSSIBLE...ESPECIALLY FROM THE ILLINOIS RIVER SOUTHEASTWARD TO
I-70.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
311 PM CDT TUE MAR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL DEVELOP TOWARD DAWN WEDNESDAY...HOWEVER
WIDESPREAD DENSE FOG IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER NEAR
CLAY CITY THROUGH AT LEAST FRIDAY AFTERNOON. IN ADDITION...THE
EMBARRAS RIVER NEAR LAWRENCEVILLE WILL APPROACH FLOOD STAGE BY
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:54 PM CDTDense Fog AdvisoryILXChampaign, Christian, Clark, Clay, Coles, Crawford and 18 more16 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.